Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

189 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have been taking the meds now for little more

I have been taking the meds now for little more than 30 days, I stopped the last two days to see if there would be a different, I was on a trip and I felt great, I did things that I could not do, but home now and I have a bad knee and I know its because I had a good time and used it, but I noticed that I had some swelling and tingling in the legs, and I took the pill today and I feel the tingling in the les and it feels heavy,
Sat, 26 May 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My husband takes meds for high BP, but has high BP in the morning late evening. Example 173/108. He takes many meds for his high Bp ,plus plavix. He has an app. soon with his cardio Dr. He had a bad experience last Sept. with his heart he almost died, but the Drs. saved him. But since then he has more problems with his BP

doctor1 MD

Is it safe to take benedryl for allergies with BP meds? I am on Losartin 50 mg. also, I have fluid behind my ears, my dr. Gave me a steroid shot & prescribed antibiotics - no decongestant to relieve pressure behinds the ears. Is there something I can do for that, or do I just have to wait it out?

doctor1 MD

I have been having weird feelings in my head - it doesn t happen daily but enough for me to notice. Sometimes it feels like my head is weightless and sometimes it feels like my head gets a shiver as if it were cold. I sometimes feel like it my head is a little woozy(not sure if this is the right word for it). Becoming concerned - not sure if it is allergy related - antihistamine related. I only take OTC allergy meds, vitamins and birth control. Overall very healthy

Loading Online Doctors....